# SDR AU981330

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Worn
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NUMEROUS CONTROL CABLES FRAYED WITH BROKEN WIRES AND STRANDS.
